Oxycodone. Third times a charm. - Part 31

By House32 · Jul 31, 2015 · ·
  1. Man I feel like a tool trying to rush this process. I so wasn't ready to just jump off everything. Can such a low dose of kratom cause such widthdrawl? I should of gave it another 2 days!!

    Can't rush this, I couldn't stand it any longer and went and got just a 10mg tab... it may set me back..but I'll hardly get a buzz off 10mg. It will be just enough to take this agony away till tomorrow morn when I can take a 2g dose of kratom.

    So new game plan, continue my 2g twice a day tomorrow, next day do 1g twice a day. Then Sunday 1/2 g. This will put me at day 10 to ditch the kratom. Which I think is reasonable.

    Now if I could only find an otc medication that would work to take away the leg cramps I'd be golden. Cause Advil and Tylenol aren't doing anything!! What did everyone else take for leg pains? Maybe aleve?

Comments

  1. Roxywarrior
    You weren't withdrawing from kratom, had to be the pills bro. Regardless, don't beat yourself up. Give yourself a little longer with the kratom, it worked well for me. Low dose it like you were doing for several days. I'm telling you by day 10, I was ready. Plus, now you are in a much better spot. You had some clean time under your belt, so this will be easier.
  2. Roxywarrior
    House how are you bro? Hope you are doing OK bro, stop in and update us bro!!
To make a comment simply sign up and become a member!